Classical and Bayesian inference robustness in multivariate regression models

Fernandez, Carmen, Fernández, Carmen, Osiewalski, Jacek, Steel, Mark F. J. . Journal of the American Statistical Association 1997. 92 :1434-1444

Locate this article in:

Bibtex

@article{CIS-140810,
  Author = {Fernandez, Carmen and Fernández, Carmen and Osiewalski, Jacek and Steel, Mark F. J.},
  Title = {Classical and Bayesian inference robustness in multivariate regression models},
  Journal = {Journal of the American Statistical Association},
  Volume = {92},
  Year = {1997},
  Pages = {1434--1444},
  Keywords = {Likelihood ratio, Pivotal quantity, Scale invariance, Posterior inference, Theory and Methods, independent sampling, Distribution invariance}
}

Similar articles